# SDR 00FDEA00482

- Difficulty date: July 12, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11
- Aircraft serial: 48436
- Aircraft time: 28,976 hours, 5,262 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Part number: AJC599
- Condition: Oversized
- Location: Empennage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE, WITH REF E1-5510-7-3304 1 PT2 STEP 9 & 18, (FIG 3, SHT 6, CIRCLE STEP 6) 6 HOLES (3 PLACES LT, 3 PLACES RT) FOUND WITH EXISTING COUNTERSINK 100 X 0.610 DIAMETER (100 X 0.512 DIAMETER REQ''D).  REPAIRED PER EA 1-5530-52023. STAB - VERT STAB LT AND RT NR 4 BANJO FITTING CARRY THRU FASTENER HOLE.
